I have been a diabetic for 22 years and just found this website about 3months ago. This is a great website for diabetics.
You need to increase your carbohydrates when you do this..the insuline needs those carbs to do its job
Do not increase carbs as one poster suggested as carbs turn directly into glucose which causes your blood sugar to spike high and then it drops quickly once that wears off unless there is enough protein to help balance it out. The symptoms you described do not sound like insulin shock so call the doc and let them know about your symptoms so they can decide if it is something they need to see you in the office for or if they just want to monitor you.
If you take insulin, match the amount of food you eat with the correct dosage of insulin, taking into consideration any planned exercise or physical activity.
*Eat about the same amount of food each day.
*Eat your meals and snacks at about the same times each day.
*Do not skip meals or snacks
*Take your medicines at the same time each day.
*Exercise at about the same times each day
*Choose foods from:starches, vegetables, fruit, meat and meat
substitutes, milk and yogurt each day. Amounts depend on how many calories you need a day.
*Restrict fats and sweets.
Sounds like you are haveing an Insulin Reaction, please see your doctor....
High heart rate, pounding heart
Hyperactive, bizarre, or psychotic behavior
Signs suggesting stroke such as one-sided weakness and slurred speech
Some people with insulin-dependent diabetes experience nighttime (nocturnal) hypoglycemia. Signs and symptoms of nocturnal hypoglycemia include depression, difficulty waking in the morning, early morning headaches or irritability, night sweats, and increased appetite and weight gain. In nocturnal hypoglycemia, the blood sugar level upon awaking may be elevated as a result of the body's attempt to compensate for the low blood sugar level several hours before. This is sometimes called the Somogyi phenomenon. Attempts to lower the morning glucose level may result in a paradoxical worsening of the problem.
Onset of signs and symptoms is generally sudden and within a few hours after injection of short-acting insulin. Onset may occur many hours after injection of long-acting insulin preparations, and an insulin reaction may be more difficult to notice.
what was your blood sugar level? they are signs of to much insulin, but you need to test to be sure! SEE YOUR DR!
no. tell your Dr and let him send you to a heart Dr that doesn't sound like any trouble I've had with the diabetes just my heart.
Did you test your blood sugar? That would pretty much answer the question of whether it was due to an insulin reaction. I have a friend who has had those symptoms together. I've only had the racing heart. Next time get your meter out and check your glucose...and yes, if you're having an insulin reaction you would absolutely want to have some FAST PURE CARBS to get your glucose up, the equivalent of 15 grams. Then you wait 15 minutes, test again and if your blood sugar is still low repeat taking in 15 grams of FAST PURE CARBS (like juice, glucose tabs, REAL coke) and waiting the 15 minutes. Once your glucose has risen out of danger THEN eat a snack with some protein. The person saying that glucose rises and then drops if you don't have protein when correcting an insulin reaction is either NOT type 1 and is in fact type 2, or needs to see a different doctor! Sorry, I know this wasn't what you were asking, but sometimes the answers on here just scare the heck out me!
That's not normal. U need to see ur dr.
I'm with BRUCE D on this one. You should test your bg, but it sounds like you had a bad hypo. You do not even need to test bg when you are going hypo if you know your body's signals, and especially if you knew you took too much insulin. The first thing you should do without hesitation is eat fast acting sugar. As BRUCE D recommended, once you get cognizant, you can reassess your situation. First priority: Get the bg up!
All else is 2nd priority.
There really are some grossly WRONG and plain stupid answers on this forum, so be careful of which ones you read.
Even the ones that say "call your doctor" all the time are pretty stupid. Your doctor is not at your beck and call 24/7. It is the stupid diabetics that give the rest of us a bad name. They are the ones crashing their cars because they didn't bother to eat after an injection, etc.
No because if you had to much insulin you would go in to shock b/c your blood sugar drops really low, to where you past out and maybe stop breathing. But ask your doc just in case. Becareful how much insulin you take.it is a very serious matter.